Skip to Content

On oxygen machine following recent hospitalization. Getting headaches while on machine. Possible ca?

Responses (1)

chuck1957 24 Mar 2016

brilmnm; Hope your doing better but really the best thing you can do is call your doctor and let him or her know what is going on. It is hard to tell it could be from some medication you might be taking or the doctor may have to adjust the oxygen GO RIGHT TO THE SOURCE would be the best thing you can do. Please stop by and let us know what the doctor did or if you have other questions that we might be able to help you with. Lots of great people on this site that just want to help others that have had the same type problems but since this is new to you it could be almost anything. let's get it under control before it gets too bad. Chuck1957 best wishes and hope your feeling better soon.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions